# SDR SWAA011863

- Difficulty date: May 25, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 32,424 hours, 32,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND STRINGER CRACKED AT BS 907, STR 4L.                             REPAIRED STR PER SRM.
